Survey on global existence in the nonliner Dirac equations in one dimension
"Harmonic Analysis and Nonlinear Partial Differential Equations"
(Editors T. Ozawa and M. Sugimoto), RIMS Kokyuroku Bessatsu, B26, 37-50 (2011)
We consider the nonlinear Dirac equations in one dimension and review various
results on global existence of solutions in H1. Depending on the character of the nonlinear
terms, existence of the large-norm solutions can be extended for all times. Global
existence of the small-norm solutions is proved for the most general nonlinear Dirac
equations with cubic and higher-order nonlinear terms. Integrability of the massive
Thirring model is used to find conditions that no solitons occur in the Cauchy problem
with small initial data in a subspace of L2.
nonlinear Dirac equations, global existence, scattering to zero, Strichartz spaces, inverse scattering